# SDR 98ZZZM77

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862PA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: 7012946200
- Condition: Leaking
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - FLT 71 - DURING SERVICE CHECK, FOUND L-1 DOOR EMERGENCY OPERATION DAMPER PRESSURE AT ZERO.  REPLACED DIAPHRAGM IN PRECUSSION MECHANISM AND SERVICED IAW AMM 52-10-14.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
